# SDR SWAA2012042603461

- Difficulty date: April 24, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 29,673 hours, 17,238 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Part number: 6567380
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY ESCAPE SLIDE COVER LENS MISSING.  INSTALLED LENS PER AMM.
